Search the Community
Showing results for tags 'abillify'.
Found 1 result
SadGuyCrying posted a topic in Introductions and updatesHello. About 6 months ago I was hospitalized and put on risperdal against my will. I was diagnosed as bi polar and given the medication over the course of 21 days, beginning with a pill and ending with two injectables. I was scheduled for a third injection three months after being released, but as the symptoms were impossible to cope with, my psychiatrist put me on abillify instead. After less than a month, I discontinued the medication completely cold turkey and I haven't been back to see him since. Here are some of the symptoms I've noticed for the past 3 months since discontinuing the medications. -akathisia -mild gynecomastia -emotional flatness -inabillity to read or retain information ( I used to read about a book a week before the medication) -increased joint pain -terrible anxiety and agoraphobia -erectile dysfunction and an empty sex drive/diminished orgasms -severe weight gain Anyways, a whole myriad of symptoms began to occur, but my main concern is permanent neurological impairment or alteration caused from this medication. I've read that these medications are actually neurotoxic, that they shrink the brain or even cause brain cells to die, all sorts of terrible stuff like that - and I'm terrified. I don't know what to do or how to cope. Is there anybody out there with similar experiences? If so, how long has it taken you to recover, if you recovered at all? I feel like I've basically been lobotomized. I'm only 23, and I couldn't imagine living life like this without some hope of getting better. Any help is appreciated. Thanks for listening.